Dually quasi-De Morgan Stone semi-Heyting algebras II. Regularity

Abstract. This paper is the second of a two part series. In this Part, we
prove, using the description of simples obtained in Part I, that the variety
RDQDStSH1 of regular dually quasi-De Morgan Stone semi-Heyting algebras
of level 1 is the join of the variety generated by the twenty 3-element
RDQDStSH1-chains and the variety of dually quasi-De Morgan Boolean
semi-Heyting algebras{the latter is known to be generated by the expansions
of the three 4-element Boolean semi-Heyting algebras. As consequences of
our main theorem, we present (equational) axiomatizations for several subvarieties
of RDQDStSH1. The paper concludes with some open problems
for further investigation.
Regular dually quasi-De Morgan semi-Heyting algebra of level 1, dually pseudocomple- mented semi-Heyting algebra, De Morgan semi-Heyting algebra, strongly blended dually quasi-De Morgan Stone semi-Heyting algebra, discriminator variety, simple, directly i



R. Balbes and PH. Dwinger, Distributive Lattices", Univ. of Missouri Press,

Columbia, 1974.

Hanamantagouda P. Sankappanavar

S. Burris and H.P. Sankappanavar, A Course in Universal Algebra", Springer-

Verlag, New York, 1981. The free, corrected version (2012) is available online as a

PDF le at

B. Jonsson, Algebras whose congruence lattices are distributive, Math. Scand. 21

(1967), 110-121.

W. McCune, Prover9 and Mace 4,

H. Rasiowa, An Algebraic Approach to Non-Classical Logics", North{Holland

Publ.Comp., Amsterdam, 1974.

H.P. Sankappanavar, Heyting algebras with dual pseudocomplementation, Pacic J.

Math. 117 (1985), 405-415.

H.P. Sankappanavar, Heyting algebras with a dual lattice endomorphism, Zeitschr.

f. math. Logik und Grundlagen d. Math. 33 (1987), 565{573.

H.P. Sankappanavar, Semi-De Morgan algebras, J. Symbolic. Logic 52 (1987), 712-

H.P. Sankappanavar, Semi-Heyting algebras: An abstraction from Heyting algebras,

Actas del IX Congreso Dr. A. Monteiro (2007), 33-66.

H.P. Sankappanavar, Expansions of semi-Heyting algebras. I: Discriminator varieties,

Studia Logica 98 (1-2) (2011), 27-81.

H.P. Sankappanavar, Dually quasi-De Morgan Stone semi-Heyting algebras I. Regularity,

Categ. General Alg. Struct. Appl. 2(1) (2014), 47-64.

  • There are currently no refbacks.